Digital cohomology groups of certain minimal surfaces
Articles > Article · 2018
Authors: İsmet KARACA, Özgür EGE
Journal of linear and topological algebra, International, 2018, vol 7, pp 293-305
Summary
In this study, we compute simplicial cohomology groups with different coefficients of a connected sum of certain minimal simple surfaces by using the universal coefficient theorem for cohomology groups. The method used in this paper is a different way to compute digital cohomology groups of minimal simple surfaces. We also prove some theorems related to degree properties of a map on digital spheres.